# SDR C2XA01IA229

- Difficulty date: April 27, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 8271013
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 4196, THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL HANDLE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
